# SDR FDEA202407040934

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63117
- Aircraft time: 6,505 hours, 3,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: UNKNOWN
- Condition: Stuck
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE CAUGHT IN DOOR TRACK.  ESCAPE ROPE  RETAINER DAMAGED.   FREED EMERGENCY ESCAPE ROPE AND INSPECTED LOWER  PORTION FOR DAMAGE REF AMM 25-61-02-2. NO DEFECTS  NOTED. REPLACED ESCAPE ROPE RETAINER.
